Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 121, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 22, 2008, 6:09 PM EDT for 4 counties in Ohio. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2008, 6:09 PM EDT (22:09 UTC)
- Expired
- Jun 22, 2008, 7:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Crawford County, OH, Marion County, OH, Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 138 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:10 PM EDT | HAIL 0.75 | 5 S Morral, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 1:07 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1530 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 222209
SVRCLE
OHC033-101-117-139-222315-
/O.NEW.KCLE.SV.W.0121.080622T2209Z-080622T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
609 PM EDT SUN JUN 22 2008
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAWFORD COUNTY IN NORTH CENTRAL OHIO...
MARION COUNTY IN NORTH CENTRAL OHIO...
NORTHWESTERN MORROW COUNTY IN NORTH CENTRAL OHIO...
EXTREME WEST CENTRAL RICHLAND COUNTY IN NORTH CENTRAL OHIO...
* UNTIL 715 PM EDT
* AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES WEST OF MARION...AND MOVING EAST AT 20
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GALION
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING FOR NORTHWEST
PENNSYLVANIA.
LAT...LON 4062 8342 4064 8342 4077 8270 4067 8271
4052 8324
TIME...MOT...LOC 2209Z 281DEG 18KT 4058 8325
$$
KIELTYKA2 follow-up statements
000
WWUS51 KCLE 222220
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
620 PM EDT SUN JUN 22 2008
OHC033-101-117-139-222315-
/O.CON.KCLE.SV.W.0121.000000T0000Z-080622T2315Z/
CRAWFORD OH-RICHLAND OH-MARION OH-MORROW OH-
620 PM EDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN MORROW...MARION...EXTREME WEST CENTRAL RICHLAND AND
SOUTHEASTERN CRAWFORD COUNTIES IN NORTH CENTRAL OHIO...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED 2 MILES NORTH OF MARION...MOVING EAST AT 25
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALEDONIA AND GALION
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING FOR NORTHWEST
PENNSYLVANIA.
LAT...LON 4062 8342 4064 8342 4077 8270 4067 8271
4052 8324
TIME...MOT...LOC 2220Z 262DEG 22KT 4064 8313
$$
ABE000
WWUS51 KCLE 222310
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
711 PM EDT SUN JUN 22 2008
OHC033-101-117-139-222321-
/O.EXP.KCLE.SV.W.0121.000000T0000Z-080622T2315Z/
CRAWFORD OH-RICHLAND OH-MARION OH-MORROW OH-
711 PM EDT SUN JUN 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORROW...
MARION...EXTREME WEST CENTRAL RICHLAND AND SOUTHEASTERN CRAWFORD
COUNTIES IN NORTH CENTRAL OHIO EXPIRES AT 715 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN OHIO.
LAT...LON 4062 8342 4064 8342 4077 8270 4067 8271
4052 8324
TIME...MOT...LOC 2311Z 262DEG 22KT 4068 8272
$$
ABEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:06 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 22, 4:06 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 406 PM EDT SUN JUN 22 2008 .SYNOPSIS... A TROUGH ACROSS WESTERN OHIO WILL MOVE ACROSS THE AREA THIS EVENING. ANOTHER TROUGH WILL ROTATE EAST ACROSS THE AREA LATE TONIGHT. HIGH PRESSURE WILL BEGIN TO BUILD OVER THE REGION LATE MONDAY AND TUESDAY AND DOMINATE THE REGION THROUGH FRIDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO OCCUR OVER THE FORECAST AREA THROUGH THIS EVENING. SEVERE THUNDERSTORM WATCHES ARE IN EFFECT FOR OHIO AND PORTIONS OF LAKE ERIE UNTIL 8 PM AND FOR NORTHWEST PENNSYLVANIA UNTIL 10 PM THIS EVENING. CONVECTION WILL REMAIN QUITE ACTIVE THROUGH THE EVENING HOURS WITH SEVERE THREAT. SECONDARY TROUGH WILL HELP KEEP THE THREAT FOR SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT TONIGHT AND WILL CONTINUE A CHANCE. TEMPERATURES NEEDED A FEW TWEAKS OVERNIGHT WITH CLOUDS AND PRECIPITATION EXPECTED. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/... TROUGH REMAINS NEARLY STATIONARY ON MONDAY OVER THE FORECAST AREA AND THIS FEATURE WILL LIKELY BECOME THE FOCUS FOR MORE STRONG TO SEVERE THUNDERSTORMS AS DAY TIME HEATING OCCURS AND INSTABILITY INCREASES THROUGH THE DAY ON MONDAY. UPPER LEVEL TROUGH AXIS SHIFTS SLIGHTLY EAST BUT VORT MAXES ROTATE INTO THE AREA ASSISTING IN THUNDERSTORM DEVELOPMENT. I ANTICIPATE THREAT WILL BE WIDESPREAD ONCE AGAIN OVER THE AREA. WILL CONTINUE WITH CHANCE FOR THUNDERSTORMS ACROSS THE AREA AGAIN MONDAY. HIGH PRESSURE FINALLY BUILDS EAST INTO THE AREA AND BECOMES DOMINANT ACROSS THE REGION. DRIER AIR ASSOCIATED WITH THE FEATURE WILL ALSO ADVECT INTO THE REGION ON TUESDAY AND CONTINUE THROUGH WEDNESDAY NIGHT. LEANED TOWARD GUIDANCE TEMPERATURES THROUGH THIS PERIOD. TEMPERATURES AT 850 MB INDICATE A GRADUAL COLD AIR ADVECTION PATTERN SETTING UP THROUGH THIS PERIOD. GUIDANCE TEMPERATURES REPRESENTATIVE OF COLD AIR ADVECTION. && .LONG TERM /THURSDAY THROUGH SUNDAY/... UNSETTLED WEATHER THURSDAY THROUGH SUNDAY WITH MODEL DIFFERENCES. COLD FRONT/TROF MOVES THROUGH THURSDAY ACCORDING TO THE GFS WHILE THE ECMWF AND DIGEX ARE DRY. WILL CONTINUE THE 30S POPS UNTIL SOME RESOLUTION CAN BE MADE. WILL CONTINUE A THREAT THURSDAY NIGHT. FRIDAY NIGHT A STRONG LOW WILL MOVE THOUGH THE GREAT LAKES REGION ACCORDING TO THE GFS...THE DIGEX AND ECMWF ARE NOT AS STRONG WITH IT. NONE THE LESS WILL GO WITH 40 POPS FRIDAY AND FRIDAY NIGHT. SATURDAY THE GFS/DIGEX IS VERY PESSIMISTIC WITH PLENTY OF MOISTURE AS A TROF MOVES THROUGH..WHILE THE 00Z ECMWF TRIES TO DRY THINGS OUT DURING THE AFTERNOON. WILL KEEP LOW CHANCE POPS ON SATURDAY AT THIS TIME SINCE IT IS NOT CLEAR HOW THINGS WILL GO. ON SUNDAY SOME TROFINESS IS AROUND AND THE ECMWF HAS SOME QPF BUT IT IS TRYING TO DRY OUT...WHILE THE GFS AND DIGEX ARE DRY. WILL GO WITH THE DRY MODEL. WENT CLOSE TO GRIDDED MOS AND HPC FORECAST FOR TEMPERATURES. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... SHOWERS AND THUNDERSTORMS DEVELOPING ALONG A CONVERGENCE LINE AND ANOTHER TROF WILL MOVE THROUGH THE AREA THIS EVENING. NON VFR CONDITIONS. ON THE EDGE AFTER MIDNIGHT WITH ANOTHER SHORT WAVE MOVING THROUGH. .OUTLOOK...SECONDARY TROUGH WILL SHIFT SOUTH OF THE AREA ON MONDAY BUT THERE IS STILL A CHANCE FOR A SHOWER/STORM ESPECIALLY NORTHEAST OHIO/INLAND NW PA BEFORE THE TROUGH SLIDES SOUTHEAST. HIGH PRESSURE WILL SPREAD IN FOR TUESDAY INTO WEDNESDAY AND VFR CONDITIONS EXPECTED. RETURN FLOW ON THE BACK SIDE OF THE HIGH WILL BRING A CHANCE OF SHOWERS AND STORMS AS EARLY AS WEDNESDAY AFTERNOON BUT MORE LIKELY ON THURSDAY. && .MARINE... NO THREAT OF SMALL CRAFT ADVISORIES THROUGH MID WEEK. HIGH PRESSURE WILL TRY TO BUILD IN FOR TUESDAY AND THEN MOVE EAST ON WEDNESDAY. LOW PRESSURE AREAS AND TROFS WILL BE AFFECTING THE LAKE THROUGH SATURDAY. IT IS POSSIBLE THE WINDS COULD GET STRONG ENOUGH TO WARRANT A SMALL CRAFT. MODELS DIFFER ON THE PRESSURE GRADIENTS SO THIS WILL HAVE TO BE MONITORED. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM EDT. PA...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT. MARINE...SEVERE THUNDERSTORM WATCH IN EFFECT AREAS NORTH OF OHIO UNTIL 8 PM. SEVERE THUNDERSTORM WATCH IN EFFECT AREAS NORTH OF PENNSYLVANIA UNTIL 10 PM. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...LOMBARDY LONG TERM...KIELTYKA AVIATION...KIELTYKA MARINE...KIELTYKA
Hazardous weather outlook, Jun 22, 3:09 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 309 PM EDT SUN JUN 22 2008 LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089- 231915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE- 309 PM EDT SUN JUN 22 2008 ...SEVERE THUNDERSTORM WATCH 593 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-231915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 309 PM EDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING AHEAD OF A COLD FRONT SET TO MOVE EAST ACROSS THE AREA THROUGH THE AFTERNOON. A FEW OF THESE COULD BECOME SEVERE AS THE AFTERNOON PROGRESSES. THE MAIN SEVERE WEATHER THREAT WILL BE FROM LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ149-169-PAZ001>003-231915- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 309 PM EDT SUN JUN 22 2008 ...SEVERE THUNDERSTORM WATCH 596 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING AHEAD OF A COLD FRONT SET TO MOVE EAST ACROSS THE AREA THROUGH THE AFTERNOON. A FEW OF THESE COULD BECOME SEVERE AS THE AFTERNOON PROGRESSES. THE MAIN SEVERE WEATHER THREAT WILL BE FROM LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LOMBARDY
In the hours before
Local storm report, Jun 22, 2:00 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
200 PM EDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL MEDINA 41.14N 81.87W
06/22/2008 E0.88 INCH MEDINA OH TRAINED SPOTTER
0148 PM HAIL BRUNSWICK 41.25N 81.82W
06/22/2008 E1.00 INCH MEDINA OH NWS EMPLOYEE
0150 PM HAIL STRONGSVILLE 41.31N 81.83W
06/22/2008 E1.75 INCH CUYAHOGA OH TRAINED SPOTTER
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 1:15 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina, Summit | 60 min |
| Jun 22, 2:03 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland | 57 min |
| Jun 22, 2:05 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Summit, Trumbull | 55 min |
| Jun 22, 2:15 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Mahoning, Medina, Portage, Summit and 2 more | 60 min |
| Jun 22, 2:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 61 min |
| Jun 22, 2:52 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 53 min |
| Jun 22, 2:56 PM EDT | Tornado Warning | CLE | Summit | 49 min |
| Jun 22, 3:07 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 53 min |
| Jun 22, 3:13 PM EDT | Areal Flood Advisory | CLE | Ashland, Richland, Wayne | 7 hr |
| Jun 22, 3:14 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Holmes, Morrow, Richland, Wayne | 61 min |
| Jun 22, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 57 min |
| Jun 22, 3:27 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Portage, Trumbull | 63 min |
| Jun 22, 3:32 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Summit, Wayne | 58 min |
| Jun 22, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 61 min |
| Jun 22, 3:47 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Hancock, Huron, Sandusky, Seneca and 1 more | 58 min |
| Jun 22, 3:55 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 65 min |
| Jun 22, 3:56 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 64 min |
| Jun 22, 4:02 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 58 min |
| Jun 22, 4:03 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland, Wayne | 34 min |
| Jun 22, 4:09 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox, Stark, Wayne | 39 min |
| Jun 22, 4:26 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 49 min |
| Jun 22, 4:33 PM EDT | Areal Flood Advisory | CLE | Wyandot | 3 hr |
| Jun 22, 4:37 PM EDT | Areal Flood Advisory | CLE | Huron, Seneca | 3 hr |
| Jun 22, 4:39 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Seneca | 49 min |
| Jun 22, 4:50 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood, Wyandot | 55 min |
| Jun 22, 5:00 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 60 min |
| Jun 22, 5:22 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Lorain | 38 min |
| Jun 22, 5:36 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 24 min |
| Jun 22, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Marion, Seneca, Wyandot | 64 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 27 min |
| Jun 22, 6:17 PM EDT | Special Marine Warning | CLE | 88 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.